Jump to content

Arez2row

Members
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Arez2row

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

617 profile views
  1. I had a port placed this week for iv fluids, ivig etc. Previous to this I had a picc line.. I was wondering if once the port is healed, if there are any limitations on exercise? (ie. weight lifting, etc.)
  2. Resting: 90-105 Standing: 110-140 Walking, light exercise: 150+ Currently can't do any more activity because of HR/BP .. but hopefully soon.. having a hard time getting POTs under control. (Taking Florenif, Midodrine, Propranolol, IV fluids, IVIG)
  3. I take propranolol for tachycardia, and I find that it lowers my BP quite a bit.. but because of that, I am able to take more midodrine which I find raises my BP. So it kind of balances itself out.. Maybe you need to try a different combination @kalamazoo ?
  4. I have a cold right now, and my resting heart rate is 100+. This is while on propranolol, florenif, midodrine, etc. I feel like some of us, especially with POTS and other dysautonomias are extremely sensitive to changes within our bodys, and environments. For instance, being a little sick, not getting enough sleep, getting too hot, etc. causes me to be very tachycardic. Hope you feel better!
  5. Hi Psalm 23, I receive IVIG every three weeks for AAG/AAN and it has been life changing- but recently it has not been as effective/I have had debilitating symptoms in some areas (particularly HR/BP control). The next option for me (we think) is to add an immunosuppressant (CellCept) with the IVIG. However, I am not sure how I feel about this.. and being on this type of drug at a young age.. Because of this, we have decided to do a steroid course to see if this is enough to curb me back into more of 'a remission' before lookign at these options. I hope everything works out for you, I
  6. Hi RichGotPots, I ended up going back to IVIG (intravenous route) as I had failed experiences with Sub-Q Ig. Since I had frequent bouts of aseptic meningitis with IVIG previously, we switched brands.. and divided my dose (60g) over 2 days instead of one, every three weeks. I've done 2 cycles of this so far, and it's definetley helping- but from experience, I know it takes time. Still having trouble getting POTS/OI under control again, but have started IV saline, and increased meds.. so hopefully that, and more time on IVIG will help. I am seeing specialists again in the coming
  7. I think sometimes its trail and error, and finding the balance that works for you. You definately have to 'stick out' the midodrine side effects at first, but they do ease off (ie. tingling scalp, etc.). They do come back everytime you titrate up the dose though, but then they ease. Im currently dealing w a massive POTs flare (along with other conditions) and trying to 'find my balance' again. Its a struggle for sure, I feel you on that.. but stay positive, relief always comes in time. Best wishes!
  8. Hi! I am sorry to hear about your daughter. I too, was diagnosed with a rare form of dysautonomia when I was around 18. It's definitely hard when 'you look so healthy' but little does anyone know, how you really feel.. or what you go through on a regular basis. It takes a lot of time to connect with the right doctors, and begin the right treatments to 'get you back on track'. Still, to this day, it sometimes seems like I am on a continous uphill battle.. but it does get better. Feel free to send me a message if you want to talk more. Best wishes to you and your daughter &l
  9. My two biggest 'symptom triggers' are definitely stress and fatigue. Its frustrating- but it is something that I am continually working on dealing with in order to keep my body in check! I find that sometimes after a 'flare up' it can take a while to bounce back. Trying to get extra rest, keeping your feet elevated (when possible) and staying hydrated seems to help speed this process along. Best wishes!!
  10. I have been diagnosed with AAG, and was previously receiving IVIG every 3-4 weeks (1g/kg). In August, I switched to SubQ Immunoglobulin, and have not had a good response to this treatment.. and have experienced a resurgence of symptoms (orthostatic intolerance, GI dysmotility... typical AAG stuff) despite increasing other medications (ie. midodrine, florenif, etc.). My doctors are say keeping this disorder in balance will be a lifelong challenge.. which can be disheartening at times. They are suggesting the next step, to be decided soon, is plasmapheresis (PLEX). I was wondering if anyon
  11. Hi Chaos, Thanks for your reply! I am using Hizentra, and am infusing 10g (100ml) twice a week. I am not using anything prior to infusing the product, but I am going to look into that- thanks. What I have been using is three small needles that attach to the tubing so that the product spreads out into multiple sites (ie. I can put it on my abdomen, thighs, etc). I am still having trouble with the big lumps. I am running it very slow as well. I really want to be able to make this work, as I do not want to return to the IV administration. The only thing they can think o
  12. Hi Janet, Thank you for your kind words. I was receiving 60g of Octogram every 3-4 weeks. Prior to receiving the IVIG I would have IV prednisone, IV benadryl and oral tylenol. I would then take reactin every 4 hours for a few days following my infusion, and tylenol and advil for fever and headache relief when needed. Hi Chaos, As of this week, I will be having 20g of Sub-Q Ig per week. I guess this is a pretty large dose, so I have to infuse 10g twice per week. I have done one infusion so far, and will be doing another one this weekend (hopefully). I had three
  13. Hi Janet, I got SCIG approved and am starting it this week actually. What side effects did they tell you about the SCIG route, and opposed to receiving it intravenously? I have been going for IVIG treatments for about a year a half. I sometimes have reactions to the treatments (ie. high fevers and migraines) but the benefits are so great, and have at times put me into almost a remission. I have AAG as well. All the best!
  14. Toomanyproblems - I have an autoimmune form of dysautonomia so immunoglobulin therapy (IVIG) was the treatment of choice, along with other medications (ie. for blood pressure, digestion, etc.). It took a while to work, but my BP is generally stable, it has improved my GI dysmotility drastically, circulation along with many other symptoms. The treatments can take a toll on your body though. Clb75- I've been receiving IVIG for about a year and a half. Due to symptoms, I am needing it more frequently, thus leading to us wanting to try sub q as it is thought to maintain a more constant level
  15. Hello, I have been receiving IVIG every 3-4 weeks for about a year and a half for autoimmune dysautonomia/aag. I am currently trying to get sub-cutaneous IVIG approved- has anyone had experience with this treatment? Any advice/experiences would be very helpful! Thanks!!
×
×
  • Create New...